By Topic

On The Classification of Binary Optimal Self-Orthogonal Codes

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Ruihu Li ; Coll. of Sci., Xi''an Jiaotong Univ., Xi''an ; Zongben Xu ; Xuejun Zhao

The classification of binary [n,k,d] codes with d ges s2k-1 and without zero coordinates is reduced to the classification of binary [(2k-1)c (k,s,t)+t,k,d] code for n =(2k-1)s+t, s ges 1 and 1 les t les 2k-2, where c(k,s,t) les min{s, t} is a function of k, s, and t. Binary [15s +t, 4] optimal self-orthogonal codes are characterized by systems of linear equations. Based on these two results, the complete classification of [15s +t,4] optimal self-orthogonal codes for t isin {1,2,6,7,8,9,13,14} and s ges 1 is obtained, and the generator matrices and weight polynomials of these 4-dimensional optimal self-orthogonal codes are also given.

Published in:

Information Theory, IEEE Transactions on  (Volume:54 ,  Issue: 8 )